# SDR CA100216007

- Difficulty date: February 5, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE PILOT REDUCED POWER TO CLIMB SETTING, A SERIES OF SURGES WERE HEARD ACCOMPANIED BY ENGINE TEMPERATURE AT MAX. GAGE DEFLECTION (ABOVE 800° C).  POWER WAS REDUCED AND THE ENGINE EEC WENT TO MANUAL AND THE TEMPERATURE REDUCED. AS POWER WAS RE-APPLIED, VIBRATIONS WERE FELT AND AN ODOR ENTERED THE COCKPIT.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT THE DEPARTURE POINT.  TROUBLESHOOTING FOUND A FAULTY COMPRESSOR BLEED VALVE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC 20100216007)
